# SDR RMXA383298

- Difficulty date: May 2, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N4282
- Make and model: Snias AS350B3
- Aircraft serial: 4282
- Aircraft time: 1,470 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,006 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12005010
- Part serial: 17477
- Condition: Damaged
- Location: Tail Rotor
- Part time: 5,231 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

UPON APPROACH, ACFT SUSTAINED A BIRD STRIKE ON THE PILOT SIDE WIND SCREEN AND WAS PROJECTED INTO THE TAIL ROTOR DUE TO THE DOWN WASH OF THE MAIN ROTOR SYS TECH INSPECTED WINDSCREEN WITH NO DEFECTS NOTED. TAIL ROTOR BLADE AND SPIDER ASSY HAD EVIDENCE OF THE BIRD IMPACT AND WAS INSPECTED, CLEANED, AND TAP TESTED WITH NO DEFECTS NOTED.  AFTER GROUND RUNS AND OPS CHECK FLIGHT THERE WERE NO DEFECTS NOTED AND ACFT WAS RETURNED TO SERVICE.  ALL WORK WAS PERFORMED IAW MET 05.53.00.604.
